# SDR 20010417CW012

- Difficulty date: March 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N4119M
- Make and model: Cessna 421C
- Aircraft serial: 421C1029
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: S1891805
- Condition: Broken
- Location: Turbocharger
- Part time: 1,298 hours
- Component: Turbocharger, Garrtt
- Component part number: 4659309003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE, CRUISE.  LT ENGINE TURBOCHARGER DAMAGED, BROKEN SHAFT AND SEIZED.  PILOT FEATHERED  LEFT PROP, SECURED ENGINE AND HAD SINGLE ENG LANDING.  LANDED SAFELY.  TANG PORTION OF CLAMP FOUND BROKEN OFF.
